Hope someone can answer my question. I have been on Yasmin now for about 4months and ever since I started using it my mood have changed, I feel more down than ever, irritated, cries for the smallest thing and I feel more moody. When I was on a different pill, I picked up weight, but my emotions felt normal, but when I went over to Yasmin, I didn't pick up, but my emotions felt different.
Mood changes and depression are side effects of some birth control pills and for the same, you can shift to other birth control pills after some time after consulting your doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I have just changed over to Yasmin and have only been taking it for 3 days, I have noticed that I feel nauseous, had dizzy spells, and random blurred vision... I'm only 19 and have read a lot about different side effects, it's quite scary.
I want to do something about it but don't want to waste the whole pack, which doesn't come cheap. What should I do?
Also I can't seem to stay aroused/wet during sex anymore, where I used to be dripping wet.. Causing my boyfriend to feel uneasy and inadequate when it comes to pleasing me. It's not his fault but doesn't believe me when I say he's doing everything right.
What can I do or say to make him understand?
Help! Please :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.